# SDR GTIA2021111136109

- Difficulty date: November 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 53,307 hours, 24,407 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COND HOT AIR FAULT ( HOT AIR PRESSURE REGULATING VALVE WITH MOD 30626 - VALVE SECURED CLOSED )--
